# SDR DL76G070284

- Difficulty date: April 2, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 45,728 hours, 8,477 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part serial: 434
- Condition: Unserviceable
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ELECTRICAL SMELL IN AFT RT GALLEY DURING LEFT ENGINE START.  NO SMOKE RETURNED TO GATE.  LOCATED POTABLE WATER COMPRESSOR MOTOR BURNED INOP FWD TO MCO/PLAC PER MEL 38-10-01A PULLED AND COLLARD C/B ON P33 PANEL FOR COMPRESSOR NEEDS NEW COMPRESSOR.  FOUND POTABLE WATER COMPRESSOR MOTOR AT FAULT REPLACED PER AMM.  OPERATION LEAK CKS GOOD.  REMOVED MCO AND PLACARD.
